# SDR USAA2012071300006

- Difficulty date: July 9, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 65,791 hours, 41,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDFI, FUSELAGE FRAME CRACKED AT BS 500B BETWEEN S19L AND S20L.  REPAIRED FRAME IAW B737 SRM 53-00-07-2R, REPAIR 13.
